Dangerous Antibiotics Turn Potentially Deadly

The popularly-prescribed antibiotics Levaquin, Avelox, and Cipro have been linked to dangerous side-effects, including peripheral neuropathy and tendon injuries that could potentially be permanent. 60-year old Joseph King of North Miami is facing potentially fatal side effects.  King began taking Levaquin when he contracted salmonella in 2011, receiving the drug intravenously while in the hospital and then orally for the 30 days following his discharge.  “It has destroyed my jaw, so I cannot have any oral surgery to repair it. It has dissolved my tendons and connective tissue. And my muscles have actually decayed,” shared King.

Levaquin, Avelox and Cipro have come under tremendous scrutiny by medical researchers and the general public for the extreme side-effects associated with usage. The drugs carry a “black-box” warning (the strongest given by the FDA) to alert users to the risks of potential nerve damage, but many still feel the drugs are too dangerous.

Real Time Analytics